VOL. 38 · NO. 1 | February, 1967
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 38 (1), (February, 1967)
No abstract available
Articles
David A. Freedman
Ann. Math. Statist. 38 (1), 1-7, (February, 1967) DOI: 10.1214/aoms/1177699053
R. A. Wijsman
Ann. Math. Statist. 38 (1), 8-24, (February, 1967) DOI: 10.1214/aoms/1177699054
Simeon M. Berman
Ann. Math. Statist. 38 (1), 25-31, (February, 1967) DOI: 10.1214/aoms/1177699055
R. P. Boas Jr.
Ann. Math. Statist. 38 (1), 32-36, (February, 1967) DOI: 10.1214/aoms/1177699056
No abstract available
Leon E. Borgman
Ann. Math. Statist. 38 (1), 37-51, (February, 1967) DOI: 10.1214/aoms/1177699057
Herman Chernoff, Joseph L. Gastwirth, M. V. Johns Jr.
Ann. Math. Statist. 38 (1), 52-72, (February, 1967) DOI: 10.1214/aoms/1177699058
No abstract available
P. J. Bickel, J. L. Hodges Jr.
Ann. Math. Statist. 38 (1), 73-89, (February, 1967) DOI: 10.1214/aoms/1177699059
K. L. Mehra, J. Sarangi
Ann. Math. Statist. 38 (1), 90-107, (February, 1967) DOI: 10.1214/aoms/1177699060
Saul Blumenthal
Ann. Math. Statist. 38 (1), 108-116, (February, 1967) DOI: 10.1214/aoms/1177699061
No abstract available
Edward Paulson
Ann. Math. Statist. 38 (1), 117-123, (February, 1967) DOI: 10.1214/aoms/1177699062
Morris L. Eaton
Ann. Math. Statist. 38 (1), 124-137, (February, 1967) DOI: 10.1214/aoms/1177699063
No abstract available
Paul Switzer
Ann. Math. Statist. 38 (1), 138-154, (February, 1967) DOI: 10.1214/aoms/1177699064
No abstract available
Morris Skibinsky
Ann. Math. Statist. 38 (1), 155-161, (February, 1967) DOI: 10.1214/aoms/1177699065
No abstract available
M. M. Siddiqui
Ann. Math. Statist. 38 (1), 162-166, (February, 1967) DOI: 10.1214/aoms/1177699066
Agnes M. Herzberg
Ann. Math. Statist. 38 (1), 167-176, (February, 1967) DOI: 10.1214/aoms/1177699067
No abstract available
Agnes M. Herzberg
Ann. Math. Statist. 38 (1), 177-180, (February, 1967) DOI: 10.1214/aoms/1177699068
No abstract available
J. H. Venter
Ann. Math. Statist. 38 (1), 181-190, (February, 1967) DOI: 10.1214/aoms/1177699069
Vaclav Fabian
Ann. Math. Statist. 38 (1), 191-200, (February, 1967) DOI: 10.1214/aoms/1177699070
J. W. Carlyle
Ann. Math. Statist. 38 (1), 201-205, (February, 1967) DOI: 10.1214/aoms/1177699071
Frederick W. Leysieffer
Ann. Math. Statist. 38 (1), 206-212, (February, 1967) DOI: 10.1214/aoms/1177699072
No abstract available
Thomas M. Cover, Bradley Efron
Ann. Math. Statist. 38 (1), 213-220, (February, 1967) DOI: 10.1214/aoms/1177699073
Torsten Norvig
Ann. Math. Statist. 38 (1), 221-225, (February, 1967) DOI: 10.1214/aoms/1177699074
No abstract available
Hwa Sung Na, Anatol Rapoport
Ann. Math. Statist. 38 (1), 226-241, (February, 1967) DOI: 10.1214/aoms/1177699075
No abstract available
David R. Thomas, H. T. David
Ann. Math. Statist. 38 (1), 242-250, (February, 1967) DOI: 10.1214/aoms/1177699076
David R. Thomas
Ann. Math. Statist. 38 (1), 251-260, (February, 1967) DOI: 10.1214/aoms/1177699077
Notes
Thomas Kailath
Ann. Math. Statist. 38 (1), 261-263, (February, 1967) DOI: 10.1214/aoms/1177699078
No abstract available
A. Joffe
Ann. Math. Statist. 38 (1), 264-266, (February, 1967) DOI: 10.1214/aoms/1177699079
No abstract available
A. D. Joffe
Ann. Math. Statist. 38 (1), 267-270, (February, 1967) DOI: 10.1214/aoms/1177699080
A. A. Rayner, R. M. Pringle
Ann. Math. Statist. 38 (1), 271-273, (February, 1967) DOI: 10.1214/aoms/1177699081
No abstract available
A. P. Basu, George Woodworth
Ann. Math. Statist. 38 (1), 274-277, (February, 1967) DOI: 10.1214/aoms/1177699082
No abstract available
Alastair Scott
Ann. Math. Statist. 38 (1), 278-280, (February, 1967) DOI: 10.1214/aoms/1177699083
No abstract available
Articles
Irving W. Burr
Ann. Math. Statist. 38 (1), 280, (February, 1967) DOI: 10.1214/aoms/1177699084
No abstract available
Book Reviews
Franklin A. Graybill
Ann. Math. Statist. 38 (1), 281-284, (February, 1967) DOI: 10.1214/aoms/1177699085
No abstract available
Arshag Hajian
Ann. Math. Statist. 38 (1), 285-286, (February, 1967) DOI: 10.1214/aoms/1177699086
No abstract available
R. K. Getoor
Ann. Math. Statist. 38 (1), 287, (February, 1967) DOI: 10.1214/aoms/1177699087
No abstract available
H. O. Wold
Ann. Math. Statist. 38 (1), 288-293, (February, 1967) DOI: 10.1214/aoms/1177699088
No abstract available
D. B. Owen
Ann. Math. Statist. 38 (1), 294-296, (February, 1967) DOI: 10.1214/aoms/1177699089
No abstract available
News
Ann. Math. Statist. 38 (1), 297-299, (February, 1967) DOI: 10.1214/aoms/1177699090
No abstract available
Ann. Math. Statist. 38 (1), 300-301, (February, 1967) DOI: 10.1214/aoms/1177699091
No abstract available
Publications
Ann. Math. Statist. 38 (1), 301-302, (February, 1967) DOI: 10.1214/aoms/1177699092
No abstract available
Back Matter
Ann. Math. Statist. 38 (1), (February, 1967)
No abstract available
Back to Top